# SDR USAASB96174

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE EXTERIOR EMERGENCY ESCAPE SLIDE LIGHT INOP AT THE AFT RIGHT SERVICE DOOR.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY IN THE AFT OVERHEAD CABIN.  OPS CHECK GOOD.  (M)
